# SDR SWAA2020052980197

- Difficulty date: May 25, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 56,716 hours, 33,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON OVERHEAD PANEL OUT 14C, 17C, 20C & 23CD.  R & R BATTERY PACK IAW 33-51-06.  OPERATION CHECK GOOD.
